Theory of Multidimensional Delsarte–Lions Transmutation Operators. II

A. M. Samoilenko, Ya A. Prykarpatsky, D. Blackmore, A. K. Prykarpatsky

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The differential-geometric and topological structures related to the Delsarte transmutation operators and the Gelfand–Levitan–Marchenko equations that describe these operators are studied by using suitable differential de Rham–Hodge–Skrypnik complexes. The correspondence between the spectral theory and special Berezansky-type congruence properties of the Delsarte transmutation operators is established. Some applications to multidimensional differential operators are presented, including the three-dimensional Laplace operator, the two-dimensional classical Dirac operator, and its multidimensional affine extension associated with self-dual Yang–Mills equations. The soliton solutions are discussed for a certain class of dynamical systems.

Original languageEnglish (US)
Pages (from-to)921-955
Number of pages35
JournalUkrainian Mathematical Journal
Issue number6
StatePublished - Nov 1 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Theory of Multidimensional Delsarte–Lions Transmutation Operators. II'. Together they form a unique fingerprint.

Cite this